# SDR CALA2024061101767

- Difficulty date: May 19, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N37419
- Make and model: Boeing 737924ER
- Aircraft serial: 31666
- Aircraft time: 50,841 hours, 18,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 147A854023
- Condition: Corroded
- Location: Bs 955
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA INNER CORD APPROX STA 95 5 UPPER SURFACE HAS CORROSION.. CORROSION REMOVED AND REPAIR ACCOMPLISHED ON NR 4300 27828 PER ECRA 5370-01120. DIPS REQUIRED PER ECRA ARE CAPTURED ON LP 8246400 AND 8246477. RII INSPECTION COMPLIED WITH ON NR 27828.
